# SDR HALA2014120200202

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 13,126 hours, 2,015 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT LANDING ENG 1 CONTROL SYS FAULT, ECAM CAUTION LOG-PAGE UPDATED AT 02DEC14 1206 UTC.  REMOVED NR 1 FMU IAW AMM 73-21-52.  INSTALLED NR 1 ENGINE FMU REF AMM 73-21-52-400-802-A UP TO AND INCLUDING STEP 5A.  C/W REST OF AMM 73-21-52. OPS, LEAK CHECK GOOD OK FOR SERVICE, FMU SN INSTALLED: FAC12-330.
